The Annals of Mathematical Statistics

The Standard Error of Gini's Mean Difference

Z. A. Lomnicki

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 23, Number 4 (1952), 635-637.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729346

Digital Object Identifier
doi:10.1214/aoms/1177729346

Mathematical Reviews number (MathSciNet)
MR50829

Zentralblatt MATH identifier
0048.11503

JSTOR
links.jstor.org

Citation

Lomnicki, Z. A. The Standard Error of Gini's Mean Difference. Ann. Math. Statist. 23 (1952), no. 4, 635--637. doi:10.1214/aoms/1177729346. http://projecteuclid.org/euclid.aoms/1177729346.


Export citation